MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Preprint
Gallone M, Michelangeli A, Ottolini A. Krein-Visik-Birman self-adjoint extension theory revisited.; 2017. Available from: http://preprints.sissa.it/handle/1963/35286
Gallone M, Michelangeli A. Hydrogenoid Spectra with Central Perturbations.; 2018. Available from: http://preprints.sissa.it/handle/1963/35321
Gallone M, Michelangeli A, Pozzoli E. On Geometric Quantum Confinement in Grushin-Like Manifolds.; 2018. Available from: http://preprints.sissa.it/handle/1963/35322
Gigli N, Pasqualetto E. Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces.; 2016.
Gallone M, Michelangeli A. Discrete spectra for critical Dirac-Coulomb Hamiltonians.; 2017. Available from: http://preprints.sissa.it/handle/1963/35300
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Giomi L, Bowick MJ, Ma X, M. Marchetti C. Defect annihilation and proliferation in active nematics. SISSA; 2013. Available from: http://hdl.handle.net/1963/6566
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.
Griguolo L, Seminara D, Szabo RJ, Tanzini A. Black Holes, Instanton Counting on Toric Singularities and q-Deformed Two-Dimensional Yang-Mills Theory.; 2007. Available from: http://hdl.handle.net/1963/1888
Gigli N, Pasqualetto E. Behaviour of the reference measure on RCD spaces under charts.; 2016.
Journal Article
Giuliani N, Mola A, Heltai L. π-BEM : A flexible parallel implementation for adaptive , geometry aware , and high order boundary element methods. Advances in Engineering Software. 2018 ;121:39–58.
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Enolski VZ, Grava T. Thomae type formulae for singular Z_N curves. Lett. Math. Phys. 76 (2006) 187-214 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2125
Guzzetti D. Tabulation of Painlevé 6 transcendents. Nonlinearity, Volume 25, Issue 12, December 2012, Pages 3235-3276 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6520
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Bertola M, Gekhtman M, Szmigielski J. Strong asymptotics for Cauchy biorthogonal polynomials with application to the Cauchy two-matrix model. J. Math. Phys. 2013 ;54:043517, 25.

Pages

Sign in